# SDR AALA201708299037

- Difficulty date: August 5, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON STRINGER 31R, BETWEEN FR 65 AND FR 66. REPLACED STRINGER PER SRM 51-72-11, EA 272467 AND DRAWING D53480047.
